MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CROSSLINK ANCHOR PG GLENOID 40; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID

DEPUY ORTHOPAEDICS INC US CROSSLINK ANCHOR PG GLENOID 40; GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Model Number 1136-40-026
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 10/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the head and glenoid was explanted for loosening.Head exchanged in process.Loosening of interface bone/cement.Doi: (b)(6) 2017 dor: (b)(6) 2019 right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.H10 additional narrative: added: b1 (adverse event), b2 corrected: h8.

Brand Name
CROSSLINK ANCHOR PG GLENOID 40
Common Device Name
GLENOID (STEPTECH AND ANCHOR PEG) : SHOULDER GLENOID
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11613868
Report Number1818910-2021-06640
Device Sequence Number16893681
Product Code KWS
UDI-Device Identifier10603295006954
UDI-Public10603295006954
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K052472
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1136-40-026
Device Catalogue Number113640026
Device Lot Number619515
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/14/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR CEMENT; CROSSLINK ANCHOR PG GLENOID 40; UNKNOWN SHOULDER HUMERAL HEADS; COMPETITOR CEMENT; CROSSLINK ANCHOR PG GLENOID 40; UNKNOWN SHOULDER HUMERAL HEADS
Outcome Attributed to Adverse Event Required Intervention;